# SDR AALA980276

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

LAX - FLT 999 - CHECKED AND PLACARDED LT GEN SYSTEM INOP AS PER MEL MAN ACCOMPD REQUIRED MPM AS PER MEL MAN CHECKED AND SERVICED LT.  RT ENG 'IDG' AND APU IDG ENTERED IN MIC.  REPLACED 1 ENG IDG ENG GROUND RUN UP OK.  LEAK CHECK OK REMOVED PLACARD 2-37DC-B CLEARED MIC.  (M)
